# SDR SWI2025F01706

- Difficulty date: August 20, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT COMMON TO BS 881 AND INTERCOSTAL, S26L HAS CORROSION.  BLENDED CORROSION AND FOUND OUT OF LIMITS. REPLACED WITH A NEW CLEAT IAW SRM 51-42-06-001-001-A01 & DWG SH690-37060, REV AC.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
